# SDR EVCA20230919001

- Difficulty date: September 16, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N436AE
- Make and model: Bell 206L-4
- Aircraft serial: 52447
- Aircraft time: 4,484 hours, 13,246 cycles
- Engine time: 3,952 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 20633000101
- Part serial: A203
- Condition: Cracked
- Location: Main Rotor
- Part time: 844 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOTIZONTAL CRACK APPROX 4" FOUND ON MAIN ROTOR BLADE ROOT
